×

Found 13 Documents (Results 1–13)

100
MathJax

The holomorphic effective action in \(N=2\) \(D=4\) supergauge theories with various gauge groups. (English. Russian original) Zbl 0960.81068

Theor. Math. Phys. 122, No. 3, 371-379 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 444-455 (2000).
MSC:  81T60 81T13
PDF BibTeX XML Cite
Full Text: DOI

Solutions to the operator equation \(i\varepsilon dy/dt=A(t)y\) on intervals containing turning points. (English. Russian original) Zbl 0964.34039

Theor. Math. Phys. 122, No. 3, 298-311 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 357-371 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification